# SDR 98ZZZX3499

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS NOTED ON EXTERIOR FUSELAGE ON PASSENGER WINDOW FRAME NR 35 BOTTOM AND FORWARD EDGES.
